# SDR MASA2023111700141

- Difficulty date: November 17, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 41,525 hours, 33,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA2 FLASHLIGHT INOP.  PLACED ON MEL 25-61-04-1.   REPLACED FLASHLIGHT.
